Moderate and Cramér-type large deviation theorems for M-estimators

J. Jurecková, W.C.M. Kallenberg, N. Veraverbeke

    Research output: Contribution to journalArticleAcademic

    17 Citations (Scopus)
    87 Downloads (Pure)

    Abstract

    The known central limit result for broad classes of M-estimators is refined to moderate and large deviation behaviour. The results are applied in relating the local inaccuracy rate and the asymptotic variance of M-estimators in the location and scale problem.
    Original languageUndefined
    Pages (from-to)191-199
    JournalStatistics & probability letters
    Volume6
    Issue number3
    DOIs
    Publication statusPublished - 1988

    Keywords

    • IR-70270

    Cite this